Article (Scientific journals)
On twisted N= 2 5D super Yang-Mills theory
Qiu, Jian; Zabzine, Maxim
2016In Letters in Mathematical Physics, 106 (1), p. 1–27
Peer Reviewed verified by ORBi
 

Files


Full Text
Qiu On twisted N= 2 5D super Yang-Mills theory.pdf
Author preprint (304.12 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Qiu, Jian ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Zabzine, Maxim
External co-authors :
yes
Language :
English
Title :
On twisted N= 2 5D super Yang-Mills theory
Publication date :
2016
Journal title :
Letters in Mathematical Physics
ISSN :
1573-0530
Publisher :
Springer Science & Business Media B.V., Dordrecht, Netherlands
Volume :
106
Issue :
1
Pages :
1–27
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 07 November 2017

Statistics


Number of views
48 (0 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
11
Scopus citations®
without self-citations
9
OpenCitations
 
11
WoS citations
 
11

Bibliography


Similar publications



Contact ORBilu